iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal MedicineheadacheWhy do I get dizzy using a computer, phone, or TV?

Why am I dizzy? When do I use my computer, phone, or TV?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At August 20, 2016
Reviewed AtMay 16, 2024

Patient's Query

Hello doctor,

My problem is that I am really suffering a lot from computer, smartphone, television, etc. They make me feel very dizzy, headache, etc., and these feelings do not disappear until I sleep. After I wake up, I feel like my head is going to explode from headache. But, after some 20 minutes I do will feel better and normal. But, if I use computer, smartphone, etc., then again, I will get the same headache and dizziness. I am using a computer about 8 hours per day. I am a civil engineering student. I searched on the internet and found a case called computer vision syndrome. I think it as my case, but I cannot find a solution to get rid of this. I had LASIK surgery for my eyes and now I have a 6/6 vision. I bought a big computer screen, used Eye fresh eye drops and also used 20-20-20 method. All these reduce the pain, but still I feel so bad that the headache and dizziness ruins my life. I cannot concentrate on my studies. Please give a solution.

Hi,

Welcome to icliniq.com. Based on your review of the situation, it appears that the issue is most likely caused by the excessive use of gadgets. Despite your efforts to combine various strategies and routines, the problem persists. Therefore, the best course of action now is to practice abstinence from these gadgets as much as possible. While the computer may be essential for your needs, you can limit the use of television and smartphones, which are not necessary for your daily activities. Countless people have achieved incredible feats without being excessively involved in these devices.

If you still find yourself struggling with compulsive behavior towards gadgets, seeking professional help is advisable. A psychiatrist can provide valuable assistance in addressing and managing addictive tendencies.

To improve your overall well-being, ensure you maintain a healthy sleep pattern and follow a balanced diet. Additionally, drinking plenty of water is essential for staying hydrated and supporting your overall health.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Muhammad Majid Hanif
Dr. Muhammad Majid Hanif

Cardiology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy